# SDR 2A6R2023050966901

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N577LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7362
- Aircraft time: 4,591 hours, 12,348 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 350A21104137
- Condition: Gouged
- Location: Zone 200
- Part time: 4,591 hours, 12,348 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS NOTED TO THE TRANSMISSION DECK AFT REINFORCEMENT (DOUBLER) (PN: 350A21-1041.37) IN THE FORM OF 2EA GOUGES IN THE DOUBLER AT THE MOUNTING POINT OF THE MGB LH FITTING.
